# SDR UHLA2011082700327

- Difficulty date: August 27, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 15,613 hours, 8,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LOCATED UNDER ADF ANTENNA DUE TO WATER ENTRY UNDER ANTENNA.  ACCOMPLISHED ETD 2011-170-104077.
